A Sobolev type embedding theorem for Besov spaces defined on doubling metric spaces

Joaquim Martín, Walter A. Ortiz

Research output: Contribution to journalArticleResearch

Abstract

© 2019 Elsevier Inc. We obtain a Sobolev type embedding result for Besov spaces defined on a doubling measure metric space.
Original languageEnglish
Pages (from-to)2302-2337
JournalJournal of Mathematical Analysis and Applications
Volume479
DOIs
Publication statusPublished - 15 Nov 2019

Keywords

  • Besov spaces
  • Doubling measure
  • Embedding theorems
  • Modulus of continuity
  • Sobolev inequalities
  • Symmetrization

Fingerprint Dive into the research topics of 'A Sobolev type embedding theorem for Besov spaces defined on doubling metric spaces'. Together they form a unique fingerprint.

Cite this